# SDR USAA920070929

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-20 CHECK, CRACKED STRINGER SPLICE, BS 360, S14L.  REPLACED STRINGER SPLICE, BS 360, S14L IAW B737-300 SRM 51-40-02.
